# SDR AWXA200400079

- Difficulty date: January 7, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- Aircraft time: 58,145 hours, 36,947 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6545765125
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK 4 EACH CRACKS WERE FOUND ON STRINGER 8 LT AT BS 380.  MAINTENANCE PERFORMED HFEC INSPECTION OF CRACKS TO VERIFY CRACK ENDS; STOP DRILLED 4 EA CRACKS ON STRINGER 8 LT AT BS 380; PERFORMED HFEC INSPECTION TO VERIFY CRACKS ARE CONTAINED; FABRICATED A REPAIR CHANNEL; INSTALLED REPAIR PART IAW B737-300 SRM 53-00-03, FIG 204, PG 217-219.
